Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

More on M. E. Rudin's Dowker space


Author: Klaas Pieter Hart
Journal: Proc. Amer. Math. Soc. 86 (1982), 508-510
MSC: Primary 54D20; Secondary 54G20
DOI: https://doi.org/10.1090/S0002-9939-1982-0671226-6
MathSciNet review: 671226
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that M. E. Rudin's Dowker space is finitely-fully normal and orthocompact, thus answering questions of Mansfield and Scott.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54G20

Retrieve articles in all journals with MSC: 54D20, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671226-6
Keywords: $ \kappa $-fully normal, finitely-fully normal, orthocompact
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society